# SDR 99ZZZX4143

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Corroded
- Location: Cabin
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED FOUND SEVERAL OF ELT - PULL-OUT ANTENNA RUSTED.
